# SDR UIEA20181112559

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 66,449 hours, 11,204 cycles
- Engine: Pwa PW4062
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE DID NOT MAKE TAKE OFF THRUST,  1.47 EPR CALCULATED.   THRUST 1.60 EPR N1 5% LOW .  REJECTED TAKEOFF AT 80 KNOTS.  COULD NOT DUPLICATE COMPLAINT, HIGH POWER RUN PERFORMED, SHOWED ALL PARAMETERS NORMAL PER AMM 71-00-00-705-032-N00 REFERENCE TABLE, PER FIM TASK 73-01-805 PERFORMED STEPS 1 TO 3 SATISFACTORY )
